MAUDE Adverse Event Report: K2M, INC. DRIVER HEIGHT/ANGLE; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

K2M, INC. DRIVER HEIGHT/ANGLE; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 7501-90025
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tips of 2 capri small expandable drivers were bent intra-operatively.Surgery was successfully completed with a replacement driver and no delay.No adverse consequences or medical intervention were reported.This report will capture the second of two drivers.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Device history records could not be reviewed without either the device or a valid lot number.Complaint history was reviewed and no similar complaints for the reported catalogue number were identified.Limited information regarding the event was made available to stryker.Multiple attempts were made to obtain additional information, but no response was received.A root cause cannot be established.If additional information is received or the device is returned for evaluation, the investigation will be reopened and updated.

Brand Name
DRIVER HEIGHT/ANGLE
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key13895785
Report Number3004774118-2022-00111
Device Sequence Number4277035
Product Code MQP
UDI-Device Identifier10888857361911
UDI-Public10888857361911
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171704
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7501-90025
Device Catalogue Number7501-90025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown